# SDR SWAA2023022091195

- Difficulty date: January 12, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 56,383 hours, 37,305 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER CABIN DOOR WEB ATTACH ANGLE AT BS 295 STRINGER 9L.(MARKED)<[01] EVALUATED DAMAGE ON PASSENGER CABIN DOOR WEB ATTACH ANGLE AT BS 295 S-9L AFTER FURTHER EVALUATION FOUND TO BE OUT OF LIMITS; DUE NOT LIMITS IN SRM PART WILL BE REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02-0G-0;[02] REMOVED ATTACH ANGLE PASSENGER CABIN DOOR WEB AT BS 295 S-9L IAW SRM 51-40-02-0G-0;[03] VERIFIED STEP 2 AND VERIFIED MEASUREMENT FIELD;[04] ROUTED BAC1506-3633#7075T6511 LOT# 738969 TO MACHINE SHOP FOR MACHINING OF THE 141A8184-1 CLIP AND 141A8184-22 CLIP.;[05] REFER TO EA# 23-153-00290-WIP1 FOR PART FABRICATION REQUIREMENTS.;[06] LOCATED AND DRILLED NEW DOOR STOP INTERCOSTAL CLIP IAW SRM 51-40-05-0G-0 AND DRAWING#141A8184 REFER TO EA# 23-153-00290-WIP1 STEP 4. OK TO TREAT AND PRIME.;[12] VERIFIED CORRECTIVE ACTION STEP 11.;[13] REPLACEMENT OF WEB ATTACH ANGLES ACCOMPLISHED IAW 23-153-00290 (N565WN - ATS(PAE) - REPAIR - FWD DOORSTOP INTERCOSTAL CLIPS AT BS 294.5; STR 9L & STR 12L ? MATERIAL SUBSTITUTION);
